# SDR SWAA990283

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW NOTICED FAINT ELECTRICAL ODOR.  ALL ELECTRICAL INDICATIONS NORMAL EXCEPT NR 1 GENERATOR DRIVE RISE INDICATED 25 TO 30 DEGREE CELSIUS.  DURING APU START HAD APU FIRE WARNING INDICATION, APU EGT 380 DEGREE CELSIUS.  PULLED APU FIRE HANDLE AND APU FIRE LIGHT EXTINGUISHED.  NR 1 GEN RISE REMAINED AT 30 DEGREE CELSIUS.  CHECKED ALL C/B PANELS FOR FAINT ODOR, PERFORMED NR 1 ENGINE RUN-UP FOR OIL TEMP INDICATION, ALL CHECKED NORMAL PER MM FOR APU FIRE WARNING.
